# SDR SWIA200312363

- Difficulty date: August 26, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 29,382 hours, 38,875 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Part serial: 714
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,771 hours, 8,595 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND DESCENT FLIGHT DIRECTOR V-BARS BECAME ERRATIC AND AP FOLLOWED ERRATIC MOVEMENTS.  BOTH WORKED NORMALLY DURING CRUISE.  REPLACED CAPTAIN'S AHRS COMPUTER AND REPAIRED WIRING TO NR 2 DPU FAN CONNECTOR.  BOTH AUTOPILOTS AND FLIGHT DIRECTOR SYSTEMS OPERATE NORMALLY PER MM 22-11-00.
